# SDR R61A201407250916

- Difficulty date: July 25, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN T/E DOUBLER, ACCESS PANEL DOUBLER AND HINGE FITTING NR 2 ARE DAMAGED.  MX R & R SKIN T/E DOUBLER AND SPLICE JOINT IAW SRM 51-41-01, 51-41-02,51-43-01 NO DAMAGE TO SURROUNDING STRUCTURE FOUND. MAJOR REPAIR.
